Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

How can i increase my libido ?

I was wondering about my libido , I am a 56 y/o male who has been diagnosed as being sterile and I know my father also had a very low sperm count--i am a cardiac patient, borderline diabetic (diet controlled my a1c ranges for the last 6 years between 5.6 and 5.8), i do occassioally use viagra and sometimes that is not effective.
Asked On : Tue, 14 Dec 2010
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
If you are sterile then there could be associated hormonal disorder where there is less testosterone which can affect libido. Since you are hypertensive and diabetic even these can cause erectile dysfunction. Also the drugs taken for controlling hypertension can cause erectile dysfunction. If Viagra isn't working probably you need alternative treatment like pumps or surgical intervention to help achieve erection. Consult your Urologist in this regard for the various options you have.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor